How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5871
Experience:  MBBS, FCPS(R)
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

I feel full all the time even when I haven't had anything to

Customer Question

I feel full all the time even when I haven't had anything to eat the entire day and I have oxygen depreviation
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: yes, I've spoken to my cardiologist who only tells me that my heart is fine even though I've had a heart attack for some reason they can't figure out
JA: Anything else in your medical history you think the doctor should know?
Customer: I may have lupus the blood work came back positive and they've ruled out fibromyalga but I haven't "officially" been diagnosed by my rhumetologis yet
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. Abid replied 5 months ago.
Hi there ...Thank you for the question ...Sometime abdominal fullness without having any food is suggestive of Gastropathy , this could be because of Rheumatological issues like Lupus , Diabetes , Heart failure or primary stomach issues .Drugs that increase GI motility like Domperidone , Cisparide may be helpful to overcome issue .But treatment of the cause is the cornerstone for the management of issue .So you should consult Rheumatologist to rule out autoimmune issue and start drugs that enhance motility .Regards ***** ***** luck .Please rate my answer as good service .Thanks .
Expert:  Dr. Abid replied 5 months ago.
Are you there ...

Related Medical Questions